# SDR RAIA00509011

- Difficulty date: September 10, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 18,671 hours, 20,623 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 18,039 hours, 18,942 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 31059007
- Part serial: 2334813
- Condition: Malfunctioned
- Location: Engine
- Part time: 10,061 hours, 11,355 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 5445 - STL - NR 2 ENGINE LOW TORQUE WILL NOT PRODUCE MORE THAN 40 PERCENT TORQUE.  MAINTENANCE REMOVED AND REPLACED THE FUEL CONTROL UNIT.  OPS CHECKED GOOD.
